MAUDE Adverse Event Report: Sage Products LLC QCOMP YANK SUCT HNDLE 40; Covered Yankauer

Sage Products LLC QCOMP YANK SUCT HNDLE 40; Covered Yankauer
Catalog Number 6429
Medical Device Problem Codes Material Separation (1562); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Increased Respiratory Rate (2486)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, during oral care suctioning, a healthcare provider utilized a yankauer device and the patient bit down on the device.A bite block was not utilized.It is unknown whether the patient had a history of biting during oral care.As a result, the soft tip completely detached within the patient's mouth and was subsequently ingested.Following ingestion of the detached tip, the patient became tachypneic.Due to the reported ingestion, the patient required sedation and underwent an endoscopic procedure to locate and retrieve the detached soft tip.The tip was identified resting on top of the tracheostomy cuff and was successfully retrieved.No complications were reported during the procedure.Following retrieval, the disengaged soft tip was inspected and confirmed to have been recovered in its entirety.It was reported that the event did not prolong the patient's hospitalization.No additional information regarding the patient's clinical status was available.Although additional information was requested, no further information was received.

Brand Name
QCOMP YANK SUCT HNDLE 40
Common Device Name
Covered Yankauer
Manufacturer (Section D)
Sage Products LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
Sage Products LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
anansar ituen
3909 three oaks road
cary, IL 60013
+1(815)455-4700
MDR Report Key50182707
Report Number0001419181-2026-00022
Device Sequence Number15917626
Product Code JOL
UDI-Device Identifier00618029841353
UDI-Public(01)00618029841353(11)260602(10)109130
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6429
Device Lot Number109130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown